# SDR CHQA200500053

- Difficulty date: March 11, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500871
- Aircraft time: 1,015 hours, 726 cycles
- Engine: Allsn AE3007A
- Engine time: 1,015 hours, 726 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unserviceable
- Location: Nr 1
- Part time: 1,015 hours, 726 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6236 GSO-MCO - ON INITIAL CLIMB AT APPROXIMATELY 800 FEET, A LAV SMOKE WARNING APPEARED ON EICAS.  THE TOWER WAS NOTIFIED AND THE FLIGHT ATTENDANT CHECKED THE CABIN FOR SIGNS OF FIRE OR SMOKE.  NO EVIDENCE WAS FOUND.  ON SHORT FINAL AN E1 LOW OIL PRESS WARNING APPEARED ON EICAS.  THE AIRCRAFT LANDED UNEVENTFULLY BUT OVER MAX LANDING WEIGHT.  THE FIRE DEPARTMENT PERFORMED A THERMAL SCAN OF THE AIRCRAFT AND NO HEAT SOURCE WAS FOUND.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE.  OPS CHECK GOOD.  NO SIGNS OF SMOKE PRESENT.
